# SDR DALA2022080205280

- Difficulty date: July 28, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 59,568 hours, 41,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THRESHOLD LIGHT LENS WAS MISSING ABOVE 29C. MAINTENANCE INSTALLED THE STANDBY LIGHT LENS COVER IN THE AFT CABIN REF B717 AMM 33-52. (LP #9299354)
